Partial Differential Equations
Self-averaging radiative transfer for parabolic waves
Comptes Rendus. Mathématique, Volume 342 (2006) no. 2, pp. 109-114.

A systematic derivations of self-averaging scaling limits of parabolic waves in terms of the Wigner distribution function is presented. The convergence of the Wigner distribution to one of the six deterministic radiative transfer equations is established. One of the main contributions of this Note is a unified framework for space–time scaling limits that lead to radiative transfer.

On présente une méthode systématique de déduction des limites normalisatrices statistiquement stables d'ondes paraboliques en termes de la distribution de Wigner. On démontre la convergence de la distribution de Wigner vers une équation de transfert radiatif, parmi les six possibles. Une des principales contributions de cette Note réside dans un cadre unifié pour les limites normalisées en espace–temps menant au transfert radiatif.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2005.11.006
Fannjiang, Albert C. 1

1 Department of Mathematics, University of California at Davis, Davis, CA 95616, USA
@article{CRMATH_2006__342_2_109_0,
     author = {Fannjiang, Albert C.},
     title = {Self-averaging radiative transfer for parabolic waves},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {109--114},
     publisher = {Elsevier},
     volume = {342},
     number = {2},
     year = {2006},
     doi = {10.1016/j.crma.2005.11.006},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2005.11.006/}
}
TY  - JOUR
AU  - Fannjiang, Albert C.
TI  - Self-averaging radiative transfer for parabolic waves
JO  - Comptes Rendus. Mathématique
PY  - 2006
SP  - 109
EP  - 114
VL  - 342
IS  - 2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2005.11.006/
DO  - 10.1016/j.crma.2005.11.006
LA  - en
ID  - CRMATH_2006__342_2_109_0
ER  - 
%0 Journal Article
%A Fannjiang, Albert C.
%T Self-averaging radiative transfer for parabolic waves
%J Comptes Rendus. Mathématique
%D 2006
%P 109-114
%V 342
%N 2
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2005.11.006/
%R 10.1016/j.crma.2005.11.006
%G en
%F CRMATH_2006__342_2_109_0
Fannjiang, Albert C. Self-averaging radiative transfer for parabolic waves. Comptes Rendus. Mathématique, Volume 342 (2006) no. 2, pp. 109-114. doi : 10.1016/j.crma.2005.11.006. http://www.numdam.org/articles/10.1016/j.crma.2005.11.006/

[1] Bal, G.; Papanicolaou, G.; Ryzhik, L. Stochastic Dynamics, 2 (2002), pp. 507-531

[2] Bardos, C.; Fink, M. Asymptotic Anal., 29 (2002), pp. 157-182

[3] Blomgren, P.; Papanicolaou, G.; Zhao, H. J. Acoust. Soc. Amer., 111 (2002), p. 230

[4] Bouc, R.; Pardoux, E. Stochastic Anal. Appl., 2 (1984), pp. 369-422

[5] Erdös, L.; Yau, H.T. Comm. Pure Appl. Math., 53 (2000), pp. 667-735

[6] Fannjiang, A. Comm. Math. Phys., 254 (2005) no. 2, pp. 289-322

[7] Fannjiang, A. Arch. Rational Mech. Anal., 175 (2005) no. 3, pp. 343-387

[8] Fannjiang, A. | arXiv

[9] Fink, M.; Cassereau, D.; Derode, A.; Prada, C.; Roux, P.; Tanter, M.; Thomas, J.L.; Wu, F. Rep. Progr. Phys., 63 (2000), pp. 1933-1995

[10] Gerard, P.; Markowich, P.A.; Mauser, N.J.; Poupaud, F. Comm. Pure Appl. Math., L (1997), pp. 323-379

[11] Joos, E.; Zeh, H.D.; Stamatescu, I. Decoherence and the Appearance of a Classical World in Quantum Theory, Springer-Verlag, New York, 2003

[12] Kushner, H.J. Approximation and Weak Convergence Methods for Random Processes, with Applications to Stochastic Systems Theory, The MIT Press, Cambridge, MA, 1984

[13] Lions, P.-L.; Paul, P. Rev. Mat. Iberoamericana, 9 (1993), pp. 553-618

[14] Poupaud, F.; Vasseur, A. Math. Pure Appl., 82 (2003), pp. 711-748

[15] Spohn, H. J. Statist Phys., 17 (1977), pp. 385-412

[16] L. Tartar, Cours Peccot, College de France, 1977–1978

Cited by Sources: